×

zbMATH — the first resource for mathematics

Automorphisms of matrix algebras over commutative rings. (English) Zbl 0434.16015

MSC:
16S50 Endomorphism rings; matrix rings
16W20 Automorphisms and endomorphisms
13B10 Morphisms of commutative rings
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claborn, L., Every abelian group is a class group, Pacific J. math., 18, 219-222, (1966) · Zbl 0166.30602
[2] Curtis, C.; Reiner, I., Representation theory of finite groups and associative algebras, (1962), Wiley (Interscience) New York · Zbl 0131.25601
[3] DeMeyer, F.; Ingraham, E., Separable algebras over commutative rings, () · Zbl 0215.36602
[4] Rosenberg, A; Zelinsky, D., Automorphisms of separable algebras, Pacific J. math., 11, 1109-1117, (1961) · Zbl 0116.02501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.